CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Meyerhoff-G-R"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2003
Number of items: 1.

2003

Gabai, David and Meyerhoff, G. Robert and Thurston, Nathaniel (2003) Homotopy hyperbolic 3-manifolds are hyperbolic. Annals of Mathematics, 157 (2). pp. 335-431. ISSN 0003-486X. https://resolver.caltech.edu/CaltechAUTHORS:GABaom03

This list was generated on Wed Nov 13 00:28:40 2019 PST.